Tokyo Journal of Mathematics

Holomorphic Functions on the Complex Sphere

Ryoko WADA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 205-218.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134270

Digital Object Identifier
doi:10.3836/tjm/1270134270

Mathematical Reviews number (MathSciNet)
MR947955

Zentralblatt MATH identifier
0656.32002

Citation

WADA, Ryoko. Holomorphic Functions on the Complex Sphere. Tokyo J. Math. 11 (1988), no. 1, 205--218. doi:10.3836/tjm/1270134270. https://projecteuclid.org/euclid.tjm/1270134270


Export citation